# SDR SIMA2011122836201

- Difficulty date: December 28, 2011
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145895
- Aircraft time: 17,933 hours, 15,282 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00625
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CABIN DEPRESSURIZED AT 32,000FT AND CABIN RATE WENT TO ALL DASHES CABIN ALT SHOT UP TO 18,000FT AND ALL MASKED DEPLOYED.  AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01. PRESSURE CONTROL SYSTEM FUNCTIONAL TESTED IN AUTOMATIC MODE GOOD, IAW AMM 21-31-00. AIRCRAFT WAS RETURNED TO SERVICE.
